# SDR ASAA1149263

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654769015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT ZEE CHANNEL CORRODED SEVERAL AREAS FROM SPLICE AFT OF BS 787 TO BS 867.  REPAIRED LT ZEE CHANNEL IAW B737 400 SRM 53 60 53 FIG 201 REPAIR 4.
